MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SILCUT STAMMBERGER PUNCH, LEFT SIDE DOWN

KARL STORZ SE & CO. KG SILCUT STAMMBERGER PUNCH, LEFT SIDE DOWN
Model Number 459152
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that down biters were found broken after minimal use, despite not being used on excessively hard bone.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: during technical inspection of the returned device, the following was found: significant deformation can be seen on the cutting edge, which has a negative effect on the cutting quality and the cut pattern.This deformation can occur, for example, when attempting to cut material that is not intended for use.On the other hand, it can be seen that the inner pull rod runs somewhat more heavily.The ri provides information on how to maintain/oil the instrument.This event is filed under internal complaint id (b)(4).

Brand Name
SILCUT STAMMBERGER PUNCH, LEFT SIDE DOWN
Common Device Name
SILCUT STAMMBERGER PUNCH, LEFT SIDE DOWN
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22087089
Report Number9610617-2025-00922
Device Sequence Number20564369
Product Code LRC
UDI-Device Identifier04048551164815
UDI-Public04048551164815
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459152
Device Catalogue Number459152
Device Lot NumberYM01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown